MathSciNet Relay Station
MathSciNet bibliographic data
MR1322911 46L05 (46B04 47B07 47C15 47D25)
Anoussis, M.; Katsoulis, E. G. Compact operators and the geometric structure of $C^*$-algebras. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2115–2122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement